MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER INTRAVASCULAR THERAPE
Catalog Number CS-25703-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033); Swelling/ Edema (4577)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the defective product caused redness, swelling, and allergic reactions in patients during placement." the symptoms were resolved after removal.The user changed to a new set.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "safe".
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided eight photos for analysis.The pictures show multiple angles of the insertion site, along with the lidstock and tray of the finished good.The complaint of an allergic reaction was able to be confirmed by the photos, which show redness and swelling around the insertion site.It was noted that this cvc is an arrowg+ard blue antimicrobial catheter, which contraindicated for patients with known hypersensitivity to chlorhexidine, silver sulfadiazine and/or sulfa drugs.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user , "the arrowg+ard blue antimicrobial catheter is contraindicated for patients with known hypersensitivity to chlorhexidine , silver sulfadiazine and/or sulfa drugs." it also states, "hypersensitivity reactions are a concern with antimicrobial catheters in that they can be very serious and even life-threatening.Since antimicrobial catheters were introduced into the market, there have been reports of hypersensitivity occurrences.This may affect your patient population, especially if your patient is of japanese origin.See the warning section for additional information." the customer report of an allergic reaction was confirmed by visual inspection of the customer supplied photo.The pictures show multiple angles of the insertion site, along with the lidstock and tray of the finished good.The complaint of an allergic reaction was able to be confirmed by the photos, which show redness and swelling around the insertion site.It was noted that this cvc is an arrowg+ard blue antimicrobial catheter , which contraindicated for patients with known hypersensitivity to chlorhexidine, silver sulfadiazine and/or sulfa drugs.However, the customer did not provide any test results or confirmation that the adverse reaction was specifically associated with the catheter coating agents.The instructions for use (ifu) provided with this kit warns the user, "remove catheter immediately if catheter-related adverse reactions occur after catheter placement.Note: perform sensitivity testing to confirm allergy to catheter antimicrobial agents if adverse reaction occurs".A device history record review was performed, and no relevant findings were identified.Therefore, based on the available information, the complaint could not be confirmed and the probable cause could not be determined.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24518818
Report Number3006425876-2026-00243
Device Sequence Number8430322
Product Code FOZ
UDI-Device Identifier00801902102324
UDI-Public(01)00801902102324(11)250306(17)270213(10)71F25B1135(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K900263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberCS-25703-E
Device Lot Number71F25B1135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown